A member asked:

Using qbrexza for excessive sweating. left pupil mildly dilated. its been for more than a week. doctor wasnt worried. today i woke up and its completely dilated and wont react to light. i am so careful not to touch eyes. im on blood thinners .?

A doctor has provided 1 answer
Dr. Donald Colantino answered

Specializes in Internal Medicine

Is the doctor you're referring to an ophthalmologist? Pupils are supposed to react to light. Yours doesn't. It could be a side effect of qbrexza, but I think you should be examined& advised by an ophthalmologist to be sure especially since it's only one pupil that is fixed,dilated& doesn't respond to light.

Answered 1/22/2023

0 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...